# SDR AALA20130915003

- Difficulty date: September 15, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 47,307 hours, 22,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT FWD CORNER OF WINDOW PAN AT BS 845. INSTALLED DOUBLER REPAIR IAW AARD 53-10-00-25.
